# SDR SWAA2016081554790

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 15,557 hours, 6,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY LIGHT LENS MISSING AT ROW 13.  INSTALLED THE LENS IAW AMM.
